Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Should I be worried about my heartrate?

I am laying in bed trying to go to sleep and I realized that I could feel my heart beating fast and irregular. I took my pulse and it is 135. What should I do? How high is dangerous? Should I call my doctor tomorrow or go to the e.r. Tonite? Oh...... I am. 22 year old woman who doesn t drink caffine!!!! I Am Not a hypochondriac!! And I am not suffering from anxiety . I do cardio regularly so obviously I m not inactive either. Not to mention I workat a daycare and I walk alot daily. My heartrate is normally like 65-70 when I go to the doctor for yearly checkups. I m calling my doctor tomorrow. The end!
Wed, 16 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
If you are concerned go to the ER, pulse may be raised from a nightmare, but if you were resting comfortably then that's a sign that you may have an arrythmia (abnormal heart rhythm) which needs to be assessed while it's occurring
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was at the hospital the other night with severe side pain and I have indometreosis so I thought maybe it was up to something, they told me my licopene was up too high and it was either my gallbladder or my pancreas, they did a CT and said it seemed ok. So I go home and took the meds they gave me its been a week and my side up under my ribs still really hurts, I have some gallbladder symptoms because I ve had them before, heartburn, pressure in my chest, feels like Im having a heart attack sometimes even into my arm. So I believe it may be that. But while at the ER my heart rate was at 121 Im on blood pressure medication I thought that would take care of the problem, but I have a blood pressure cuff of my own that also tells your heart rate, even on my meds my blood pressure can sometimes get to 170 over 112 or higher and Im only 25 years old! my heart rate stays in the general area of 120 I dont know what to do, no one seems as worried as me! please help!

doctor1 MD

I have a-fib and a usually low heart rate....low 50s. I am on BP meds, and blood thinner. I have had a heart ablation and everything went fine for about a month when the a-fib started up again. Doctors put me on a 21 day heart monitor, but I don t have the results yet. The past few days I have been having a tightness in my chest, but not severe....otherwise feel fine. I check my BP and it has been varying greatly. Heart rate (during no exercise) has flipped from 36 to 105, with nome 70s and 50s in between. The bp has been normal, but occasionally the lower # has been in the low 100s. I am 75. Should I be worrying about this?

doctor1 MD

I ve had a really bad cold for a week. Saw the doctor on Day 5. He listened to my lungs,said upper respiratory, should start clearing out in the next day or two. Now have SOB and resting heartrate of 120. No fever. Should I be concerned? Email is YYYY@YYYY

Recent questions on  Anxiety

doctor1 MD

Hi I have been tested negative for thyroid & liver problems & arthritis. However I am unwell at least for sometime every day and have the following symptoms. Slight arrythmia, heat intolerance, even when it isn t hot at all I can heat up a lot, when i drink even cold drinks I heat up. Breathlessness, anxiety, irritability, fatigue, trembling hands, muscle weakness, depression, concentration difficulties, even when I eat a lot I don t put on weight. I have difficulty getting back to sleep when I wake up at night, pains/aches in joints and hands, mood swings, forgetfullness, body odour problems. When I twist the upper part of my body, where my thyroid is it feels like something is grinding and it blocks my airways a bit making it difficult to breathe. I take no medications apart from a ventolin inhaler. I have been diagnosed with adhd, tourette syndrome & depression. It really appears to me to be a thyroid problem but the tests have always been negative

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

hello doctor i am a 20 yr old male with high cpk levels i am haven exteme anxiety due to reading that it can be my heart the dr said im going to see a bone dr i guees for artherties im scared its not that and its something more serious.. am i ok i dont wana die

doctor1 MD

I have been having neck pain and it radiates into my back like a muscle soreness. Also it makes me feel heavy headed. I do have some sinus stuff and my ears pop like they would be stopped up. also im on mess for anxiety. Not sure which is causing the head problems. It seems worse if I look at something close then focus on something far... I was thinking maybe some kind of vertigo

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?